Alert archive / California / Storm Warnings in 2010
Storm Warning 1, NWS Eureka, CA
NWS Eureka, CA issued this storm warning at Jan 18, 2010, 8:41 PM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 18, 2010, 8:41 PM PST (04:41 UTC)
- Expired
- Jan 19, 2010, 9:07 AM PST
- In force
- 12 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
307 WHUS76 KEKA 190441 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 841 PM PST MON JAN 18 2010 PZZ450-470-191245- /O.UPG.KEKA.GL.W.0092.000000T0000Z-100120T0000Z/ /O.NEW.KEKA.SR.W.0001.100119T0441Z-100120T0000Z/ /O.CON.KEKA.SE.W.0043.000000T0000Z-100121T1800Z/ /O.CON.KEKA.GL.A.0003.100120T1400Z-100121T0300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 841 PM PST MON JAN 18 2010 ...STORM WARNING IN EFFECT UNTIL 4 PM PST TUESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT UNTIL 4 PM PST TUESDAY. THE GALE WARNING IS NO LONGER IN EFFECT. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-475-191245- /O.CON.KEKA.GL.W.0092.000000T0000Z-100120T0000Z/ /O.CON.KEKA.SE.W.0043.000000T0000Z-100121T1800Z/ /O.CON.KEKA.GL.A.0003.100120T1400Z-100121T0300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 841 PM PST MON JAN 18 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
2 follow-up statements
563 WHUS76 KEKA 191000 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 200 AM PST TUE JAN 19 2010 PZZ450-470-200000- /O.EXT.KEKA.SR.W.0001.000000T0000Z-100119T1800Z/ /O.CON.KEKA.SE.W.0043.000000T0000Z-100121T1800Z/ /O.UPG.KEKA.GL.A.0003.100120T1400Z-100121T0300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 200 AM PST TUE JAN 19 2010 ...STORM WARNING NOW IN EFFECT UNTIL 10 AM PST THIS MORNING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY... THE STORM WARNING IS NOW IN EFFECT UNTIL 10 AM PST THIS MORNING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-475-200000- /O.CON.KEKA.GL.W.0092.000000T0000Z-100120T0000Z/ /O.CON.KEKA.SE.W.0043.000000T0000Z-100121T1800Z/ /O.UPG.KEKA.GL.A.0003.100120T1400Z-100121T0300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 200 AM PST TUE JAN 19 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
844 WHUS76 KEKA 191707 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 907 AM PST TUE JAN 19 2010 PZZ450-200115- /O.CAN.KEKA.SR.W.0001.000000T0000Z-100119T1800Z/ /O.EXB.KEKA.GL.W.0092.000000T0000Z-100120T0900Z/ /O.CON.KEKA.SE.W.0043.000000T0000Z-100121T1800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 907 AM PST TUE JAN 19 2010 ...GALE WARNING IN EFFECT UNTIL 1 AM PST WEDNESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY... ...STORM WARNING IS CANCELLED... A COUPLE OF POWERFUL STORMS WILL GENERATE STRONG AND GUSTY SOUTH WINDS AND LARGE SEAS THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-200115- /O.CAN.KEKA.SR.W.0001.000000T0000Z-100119T1800Z/ /O.EXB.KEKA.GL.W.0092.000000T0000Z-100121T1800Z/ /O.CON.KEKA.SE.W.0043.000000T0000Z-100121T1800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 907 AM PST TUE JAN 19 2010 ...GALE WARNING IN EFFECT UNTIL 10 AM PST THURSDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY... ...STORM WARNING IS CANCELLED... A COUPLE OF POWERFUL STORMS WILL GENERATE STRONG AND GUSTY SOUTH WINDS AND LARGE SEAS THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-475-200115- /O.CON.KEKA.GL.W.0092.000000T0000Z-100120T0000Z/ /O.CON.KEKA.SE.W.0043.000000T0000Z-100121T1800Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 907 AM PST TUE JAN 19 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY... A COUPLE OF POWERFUL STORMS WILL GENERATE STRONG AND GUSTY SOUTH WINDS AND LARGE SEAS THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this storm warning went out at Jan 18, 4:47 PM PST, 3 hours 54 minutes earlier.
Area forecast discussion, Jan 18, 4:47 PM PST, 3 hours 54 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 447 PM PST MON JAN 18 2010 .SYNOPSIS...A SERIES OF STRONG LOW PRESSURE SYSTEMS WILL CONTINUE TO PUSH ASHORE THROUGH THURSDAY...BRINGING A FEW ADDITIONAL ROUNDS OF HEAVY RAIN AND HIGHER ELEVATION SNOWFALL TO THE REGION. THESE STRONG WINTER STORMS WILL ALSO RESULT IN WINDY CONDITIONS AT TIMES...ESPECIALLY ALONG THE COASTAL REGIONS AND HIGHER ELEVATIONS. && .UPDATE...A WELL DEFINED LOW PRESSURE SYSTEM ABOUT 200 NM WEST OF THE HUMBOLDT COAST IS QUICKLY MOVING EASTWARD TOWARDS NW CA. THE EASTWARD MOVEMENT OF THE SYSTEM VARIES FROM THE NORTHWARD PROJECTION THAT MODELS PREVIOUSLY FORECASTED. SATELLITE OBSERVATIONS SUGGEST THAT THIS FEATURE WILL CONTINUE TO SHIFT EAST BEFORE IT MOVES TO THE NORTH. THE TROUGH CONTINUES TO NEGATIVELY TILT AS IT NEARS THE COAST WITH THE POTENTIAL FOR THE OCCLUDED FRONT TO BEND OVER THE LOW. EXPECT STRONG AND GUSTY WINDS ALONG THE DEL NORTE AND HUMBOLDT COASTS AND EXPOSED RIDGES LATE TONIGHT AS THIS FEATURE NEARS. THE WINDS MAY BE ERRATIC AT TIMES AS EMBEDDED THUNDERSTORMS MAY HELP TRANSPORT STRONGER WINDS DOWN TO THE SURFACE. ANOTHER SYSTEM RIGHT BEHIND THIS LOW WILL PRODUCE ANOTHER ROUND OF STRONG SOUTH WINDS EARLY TUE MORNING THAT WILL PERSIST THROUGH TUE AFTERNOON. HAVE ISSUED A HIGH WIND ADVISORY FOR TONIGHT AND TUE FOR PUBLIC ZONES 1 AND 3. THIS SITUATION WILL BE MONITORED CLOSELY THIS EVENING. THE ADVISORY MAY NEED TO BE UPGRADED TO A WARNING IF THE LOW SHOWS NO SIGNS OF SHIFTING TO THE NORTH...AND MEAN SEA LEVEL PRESSURE OFFSHORE CONTINUES TO DROP. THE HIGH WIND ADVISORY MAY ALSO NEED TO BE EXPANDED TO THE MENDOCINO COAST FOR TUE MORNING WHEN THE NEXT FRONT NEARS. TH && .DISCUSSION...TRAIN OF STRONG STORMS NOW SEEN CLEARLY ON THE LATEST WATER VAPOR IMAGERY...WITH THE CLOSEST NEAR 40N 130W. THIS OCCLUDED SYSTEM IS OF CONCERN THIS AFTERNOON AS IT IS SHOWING SIGNS OF A BENT BACK OCCLUDED FRONT. IF THE WRAP AROUND DRYING SEEN ON THE SATELLITE CAN MAKE IT TO SHORE...VERY STRONG SFC WINDS MAY ACCOMPANY IT. MODELS DO SHOW A NORTHEAST PROGRESSION OF THE LOW...HOWEVER...SUGGESTING THAT IT WOULD MAKE LANDFALL NORTH OF THE EKA FORECAST AREA. WILL MONITOR ITS PROGRESS IN THE NEAR TERM. WARM SECTOR IS NOW LIFTING NORTHEAST THROUGH THE CWA...WITH MORE CONVECTIVE LOOKING SHOWERS/ISOLATED THUNDERSTORMS PREVAILING...AND STRATIFORM RAIN EXITING TO THE EAST. SMALL HAIL WILL ALSO BE POSSIBLE WITH ANY CONVECTIVE TYPE CELLS. LATEST MESOWEST TEMPERATURES SHOWING FREEZING LEVEL AROUND 5000 FT THIS AFTERNOON...KEEPING HAZARDOUS SNOW CONDITIONS WELL ABOVE PASS LEVEL. HOWEVER...WITH EACH SUBSEQUENT STORM COMING THROUGH OVER THE NEXT 48 HOURS...SNOW LEVELS ARE EXPECTED TO DROP SLOWLY TO AROUND 3500 FT. SNOW ABOVE THE SNOW LEVELS IS EXPECTED TO ACCUMULATE QUICKLY OVER THE NEXT COUPLE OF DAYS AS TWO MORE STRONG FRONTS PUSH THROUGH THE REGION. THERE IS SOME CONCERN THAT THE WARM AIR ADVECTION MAY HINDER LOWER SNOW LEVELS...HOWEVER...COLUMN SHOULD BE ABLE TO COOL AS UPPER JET PUSHES FARTHER SOUTH. HAVE UPGRADED TO WINTER STORM WARNING FOR 4000 FT AND HIGHER ACCORDINGLY. SHOULD CONTINUE TO SEE GUSTY WINDS WITH EACH SYSTEM...ESPECIALLY IN HIGHER TERRAIN...EXPOSED COASTAL AREAS...AND WITH THE WEDNESDAY STORM. THIS MAY RESULT IN SOME SCATTERED POWER OUTAGES AND DOWNED TREES. STILL EXPECTED SOME STRONG GUSTS THIS AFTERNOON AND EARLY EVENING...AND WILL KEEP WIND ADVISORY IN EFFECT. HAVE SEEN BETWEEN 1 TO 2.5 INCHES IN MENDOCINO COUNTY TODAY...AND .5 TO 1.5 NORTH TO THE OREGON BORDER. ADDITIONAL RAINFALL AMOUNTS OF 3 TO 5 INCHES ARE EXPECTED ACROSS MENDOCINO COUNTY THROUGH THURSDAY...AND 2 TO 4 INCHES ELSEWHERE. HIGHER AMOUNTS ARE STILL ALSO EXPECTED IN FAVORED AREAS LIKE THE KING RANGE AND SOUTH FORK MOUNTAINS. MINOR FLOODING OF ROADWAYS...SMALL STREAMS...AND PONDING OF WATER IS STILL A CONCERN THROUGH THE WEEK WITH THIS RAINFALL. THERE WILL BE A BREAK IN THE ACTION THIS WEEKEND AS UPPER RIDGING FINALLY BUILDS OVERHEAD. HENRY && .AVIATION...WINDS WILL WEAKEN A LITTLE FOR A BRIEF PERIOD EARLY THIS EVENING. THERE MAY BE A BRIEF BREAK IN RAIN AS WELL AS ONE FRONT MOVES EAST OF THE REGION AND ANOTHER FRONT APPROACHES FROM THE WEST. SOUTH WINDS WILL INTENSIFY AND BECOME GUSTY AGAIN LATER IN THE EVENING AS THE NEXT FRONT NEARS NORTHERN CA. PERIODS OF RAIN WITH POCKETS OF MVFR CONDITIONS...AND GUSTY WINDS WILL ACCOMPANY THE FRONT AS IT MOVES ACROSS THE REGION TONIGHT AND TUE MORNING. TH && .MARINE...SEAS WILL REMAIN TREACHEROUS FOR MOST OF THE WEEK AS A SERIES OF STORMS MAINTAIN STRONG AND GUSTY SOUTH WINDS AND ELEVATED NW SWELLS. SEAS MAY DROP BELOW GALE CONDITIONS BRIEFLY THIS EVENING IN BETWEEN STORMS...BUT WILL RETURN LATER IN THE EVENING...AND HAVE DECIDED TO LEAVE THE CURRENT WARNINGS AS IS...GALE ENDING TUE AFTERNOON...AND HAZARDOUS SEAS WARNING ENDING THU MORNING. HAVE ISSUED A GALE WATCH FOR WED AS WELL WHEN ANOTHER STRONG LOW PRESSURE SYSTEM IS FORECASTED TO MOVE ACROSS THE WATERS. ISSUED A WATCH INSTEAD OF A WARNING BECAUSE THE VARYING FORECAST MODELS ARE STILL WORKING OUT THE POSITION OF THE LOW WHEN IT NEARS THE COAST...AND WHERE THE STRONGEST WINDS ARE EXPECTED. MADE LITTLE CHANGE TO THE SWELL FORECAST AS THE PACIFIC STORMS WILL MAINTAIN LARGE W-NW SWELLS THROUGH THE WEEK. TH && .HYDROLOGY...THE NAVARRO AND RUSSIAN RIVERS WILL SEE A SHARP INCREASE IN FLOW LEVELS WEDNESDAY EVENING...BUT ARE NOT EXPECTED TO REACH MONITOR OR FLOOD STAGES THIS WEEK. THE EEL RIVER WILL ALSO RISE...AND AT FERNBRIDGE IS EXPECTED TO PEAK AROUND 17 FEET EARLY THURSDAY MORNING...WHICH IS ABOVE MONITOR STAGE. AT THIS STAGE...MINOR FLOODING OF WESTERN PORTIONS OF CANNIBAL ISLAND ROAD...CAMP WEOTT ROAD AND ADJACENT AREAS MAY OCCUR...ESPECIALLY WITH A TIDE OF OVER 6 FT WHICH IS EXPECTED. HENRY && .EKA WATCHES/WARNINGS/ADVISORIES... CA... WIND ADVISORY FROM 7 PM PST TO 3 PM PST TUESDAY CAZ001 AND CAZ003. HIGH SURF ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM PST THURSDAY CAZ001-002. WINTER STORM WARNING FROM 4 AM TUESDAY TO 6 PM PST WEDNESDAY ABOVE 4000 FEET FOR THE CAZ004. NORTHWEST CALIFORNIA COASTAL WATERS...GALE WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING PZZ450-455-470-475. GALE WARNING UNTIL 4 PM PST TUESDAY PZZ450-455-470-475. HAZARDOUS SEAS WARNING UNTIL 10 AM PST THURSDAY PZZ450-455-470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jan 18, 4:55 PM PST, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 455 PM PST MON JAN 18 2010 CAZ001-200030- REDWOOD COAST- 418 PM PST MON JAN 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. ...WIND ADVISORY IN EFFECT UNTIL FROM 7 PM PST MONDAY UNTIL 3 PM PST TUESDAY... ...HIGH SURF ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PST THURSDAY... PLEASE REFER TO WEATHER.GOV/EUREKA AND NOAA WEATHER RADIO FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A WIND ADVISORY WILL REMAIN IN EFFECT THROUGH TUESDAY AFTERNOON. A HIGH SURF ADVISORY WILL REMAIN IN EFFECT THROUGH THURSDAY MORNING. A SERIES OF POWERFUL WINTER STORMS WILL BRING PERIODS OF HEAVY RAIN...STRONG WINDS...AND HIGH SURF TO THE REGION THROUGH AT LEAST EARLY THURSDAY. PLEASE REFER TO WEATHER.GOV/EUREKA AND NOAA WEATHER RADIO FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. PLEASE REFER TO WEATHER.GOV/EUREKA AND/OR NOAA WEATHER RADIO FOR FURTHER DETAILS. CAZ002-200030- MENDOCINO COAST- 418 PM PST MON JAN 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. A HIGH SURF ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT THROUGH THURSDAY MORNING. PLEASE REFER TO WEATHER.GOV/EUREKA AND NOAA WEATHER RADIO FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A HIGH SURF ADVISORY WILL REMAIN IN EFFECT THROUGH THURSDAY MORNING. A SERIES OF POWERFUL WINTER STORMS WILL BRING PERIODS OF HEAVY RAIN...STRONG WINDS...AND HIGH SURF TO THE REGION THROUGH AT LEAST EARLY THURSDAY. PLEASE REFER TO WEATHER.GOV/EUREKA AND NOAA WEATHER RADIO FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. PLEASE REFER TO WEATHER.GOV/EUREKA AND/OR NOAA WEATHER RADIO FOR FURTHER DETAILS. CAZ003-200030- NORTH COAST INTERIOR- 418 PM PST MON JAN 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. ...WIND ADVISORY IN EFFECT FROM 7 PM PST TONIGHT UNTIL 3 PM PST TUESDAY... PLEASE REFER TO WEATHER.GOV/EUREKA AND NOAA WEATHER RADIO FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A WIND ADVISORY IS CURRENTLY WILL REMAIN IN EFFECT UNTIL 3 PM PST TUESDAY. A SERIES OF POWERFUL WINTER STORMS WILL BRING PERIODS OF HEAVY RAIN...STRONG WINDS...AND HIGH SURF TO THE REGION THROUGH AT LEAST EARLY THURSDAY. HIGHER ELEVATION SNOWFALL CAN ALSO BE EXPECTED...MAINLY ABOVE 4000 FEET. PLEASE STAY TUNED TO THE LATEST FORECASTS FOR UPDATES ON THIS DEVELOPING SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. PLEASE REFER TO WEATHER.GOV/EUREKA AND/OR NOAA WEATHER RADIO FOR FURTHER DETAILS. CAZ004-200030- UPPER TRINITY RIVER- 418 PM PST MON JAN 18 2010 ...WINTER STORM WARNING IN EFFECT FROM 4 AM TUESDAY TO 6 PM PST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. A WINTER STORM WARNING FOR HEAVY SNOW IS IN EFFECT LATE TONIGHT FOR ELEVATIONS ABOVE 4000 FEET. PLEASE REFER TO WEATHER.GOV/EUREKA AND NOAA WEATHER RADIO FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A WINTER STORM WARNING WILL REMAIN IN EFFECT FOR ELEVATIONS ABOVE 4000 FEET THROUGH WEDNESDAY AFTERNOON. A SERIES OF POWERFUL WINTER STORMS WILL BRING PERIODS OF HEAVY RAIN...STRONG WINDS...AND HIGHER ELEVATION SNOWFALL THROUGH AT LEAST EARLY THURSDAY. THE SNOW LEVEL MAY FALL TO 3500 FEET BY WEDNESDAY EVENING. PLEASE REFER TO WEATHER.GOV/EUREKA AND NOAA WEATHER RADIO FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. PLEASE REFER TO WEATHER.GOV/EUREKA AND/OR NOAA WEATHER RADIO FOR FURTHER DETAILS. CAZ076-200030- MENDOCINO INTERIOR- 418 PM PST MON JAN 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. A STRONG LOW PRESSURE SYSTEM WILL BRING PERIODS OF HEAVY RAIN AND GUSTY WINDS UP TO 40 MPH THROUGH THIS EVENING. HIGHER ELEVATION SNOWFALL CAN ALSO BE EXPECTED...MAINLY ABOVE 4500 FEET. PLEASE STAY TUNED TO THE LATEST FORECASTS FOR UPDATES ON THIS DEVELOPING SITUATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SERIES OF POWERFUL WINTER STORMS WILL BRING PERIODS OF HEAVY RAIN...STRONG WINDS...AND HIGHER ELEVATION SNOWFALL THROUGH AT LEAST EARLY THURSDAY. THE SNOW LEVEL MAY FALL TO NEAR 3500 FEET BY WEDNESDAY EVENING. PLEASE STAY TUNED TO THE LATEST FORECASTS FOR UPDATES ON THIS DEVELOPING SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. PLEASE REFER TO WEATHER.GOV/EUREKA AND/OR NOAA WEATHER RADIO FOR FURTHER DETAILS.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 18, 4:05 PM PST | Wind Advisory | EKA | 18 hr | |
| Jan 19, 10:15 AM PST | Winter Weather Advisory | EKA | 54 hr | |
| Jan 19, 3:15 PM PST | Wind Advisory | EKA | 23 hr | |
| Jan 19, 3:21 PM PST | Gale Warning | EKA | 31 hr | |
| Jan 19, 3:21 PM PST | Gale Warning | EKA | 31 hr | |
| Jan 19, 3:21 PM PST | Storm Warning | EKA | 21 hr |
Nearby
Storm Warnings in California, 2010Every storm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.